eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Vimpat cause Weight loss - unintentional (Weight Decreased)?





Summary: Weight loss - unintentional is found among people who take Vimpat, especially for people who are female, 50-59 old, have been taking the drug for < 1 month, also take medication Keppra, and have Epilepsy.

We study 1,907 people who have side effects while taking Vimpat from FDA and social media. Among them, 45 have Weight loss - unintentional. Find out below who they are, when they have Weight loss - unintentional and more.

You are not alone: join a mobile support group for people who take Vimpat and have Weight loss - unintentional >>>

Vimpat

Vimpat has active ingredients of lacosamide. It is often used in epilepsy. (latest outcomes from Vimpat 2,065 users)

Weight loss - unintentional

Weight loss - unintentional has been reported by people with type 2 diabetes, high blood pressure, osteoporosis, depression, pain.(latest reports from Weight loss - unintentional 91,499 patients)

On Dec, 1, 2014: 1,905 people reported to have side effects when taking Vimpat. Among them, 45 people (2.36%) have Weight Loss - Unintentional.

Trend of Weight loss - unintentional in Vimpat reports

Time on Vimpat when people have Weight loss - unintentional * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Weight loss - unintentional66.67%27.78%0.00%0.00%0.00%5.56%0.00%

Gender of people who have Weight loss - unintentional when taking Vimpat * :

FemaleMale
Weight loss - unintentional66.04%33.96%

Age of people who have Weight loss - unintentional when taking Vimpat * :

0-12-910-1920-2930-3940-4950-5960+
Weight loss - unintentional0.00%0.00%11.63%9.30%20.93%13.95%23.26%20.93%

Severity of Weight loss - unintentional when taking Vimpat ** :

leastmoderateseveremost severe
Weight loss - unintentional0.00%100.00%0.00%0.00%

How people recovered from Weight loss - unintentional ** :

n/a

Top conditions involved for these people * :

  1. Epilepsy (15 people, 33.33%)
  2. Convulsion (6 people, 13.33%)
  3. Partial seizures (6 people, 13.33%)
  4. Renal failure (4 people, 8.89%)
  5. Foetal exposure during pregnancy (4 people, 8.89%)

Top co-used drugs for these people * :

  1. Keppra (18 people, 40.00%)
  2. Topamax (12 people, 26.67%)
  3. Folic acid (11 people, 24.44%)
  4. Nexium (7 people, 15.56%)
  5. Lamictal (6 people, 13.33%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Weight Loss - Unintentional while taking Vimpat?

You are not alone! Join a mobile support group:
- support group for people who take Vimpat and have Weight Loss - Unintentional
- support group for people who take Vimpat
- support group for people who have Weight Loss - Unintentional

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Can viread cause weight loss and low wbc count?
    I was diagnosed with Chronic HBV in 2012. The original viral count was 100 copies. It slowly went up to 12K copies early this year. I saw 2 specialists and one told me it's the right time to take Viread now and the other said it's border line and I could wait but it does not hurt to take it since it has very minimum side effect. So I went ahead and started taking the medicine in March 2014. 4 months after I start with Viread I continue to lose weight. All my HBV lab tests came back to be fine. About 3 weeks ago I started to have visible blood in my urine and I went and did abs ultrasound and even CT Scan and the doctor could not find anything. The only they found is there is viral infection in the urine. Then my primary doctor told me that my CBC blood result showed that my White Blood Cell count is extremely low and that I may have leukemia. I am still waiting for the most recent blood test from a hematologist. I am concerned about my weight loss (about 10 pounds) and my low WBC count. Can someone please help if this is related to Viread? Thanks!
    Reply
  • Lichenoid dermatitis caused by vimpat
    I was on tegretol and found out it was causing my lichenoid dermatitis so now I'm on vimpat and was wondering if Vimpat causes lichenoid dermatitis too.
    Reply
  • Can this medication be causeing me low blood sugar which causes my seizures to come more often?
    I begin taking Vimpat and since then have become shaky and nauseated at times. More then once had a seizure after feeling this way. I begin to check blood glucose from my sister machine and noticed my blood sugar has dropped when feeling this way. I want to know if Vimpat is causing this and what can I do about it. I'm already epileptic. Thank you.
    Reply
  • Does indigestion cause seizure?
    in 22 years of seizure a good amount of water and sleep will help. Relax the eyes is important. Tegretol xr is the best drug for me. The only negative is I have to increase the amount taken every few years. I am on 1600mg a day now....Please share with me what you know.
    Reply
  • How did you get your diagnosis (1 answer)
    Symptoms started with body spasms and fatigue, neck and shoulder pain, knee pain and stiffness then banging in ears within 3 weeks of taking 6 levaquin tablets given for a virus. Have been unable to work since because of the fatigue. Massive weight loss without dieting. Had a SED test last month and the rate was at 80. Depression is setting in due to unknowing what is going on with my body and what doctor's I should see for help.
    Reply

More questions for: Vimpat, Weight loss - unintentional

More reviews for: Vimpat, Weight loss - unintentional

Comments from related drug studies (Check your drugs):

  • Also has the VNS Implant, however since the last time they messed around with the medication the seizures are uncontrolled... they are happening weekly & sometimes daily. I just want my nursing career and my life back!!!
    Reply
  • Trying to determine if the timing of these drugs- especially the weekly mtx- should be staggered during the day to ensure they are appropriately absorbed. Periodic seizures continue- about once a quarter.
    Reply
  • i got ketonuria in my urine test blood test was normal my doctor said i have to do another urine test didnt explained why so i wonder what is this? when i did the blood test i had 9 hours without eating like doctor asked me to the day before the test i toke tylenol for a headache can this be the ca ...
    Reply
  • Person appears fine, very happy, playing with toys, sitting at table eating or sound asleep. Begins to make an "uh" sound. Quickly becomes very upset appearing terrified, moves in general circles reaching for any objects and throwing them with great force. Vocalization increases in volume as person ...
    Reply
  • Had very high liver enzymes just days after taking Bactrim DS & Ibuprofen 800 mg together for 2 weeks. Had dark urine & vomiting while taking meds. Had gallbladder removed and had trouble with blood clotting after surgery. Needed several blood transfusions due to blood clotting issues. Now have on g ...
    Reply

More related studies for: Vimpat, Weight loss - unintentional

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.